Д.И. Панюшев - Публикации

2016

Panyushev D., Yakimova O.S., On seaweed subalgebras and meander graphs in type C, Pacific J. Math., 285, no.2 (2016), 485--499. http://dx.doi.org/10.2140/pjm.2016.285.485
Panyushev D., On Lusztig’s q-analogues of all weight multiplicities of a representation, In: W. Ballmann, C. Blohmann, G. Faltings, P. Teichner, D. Zagier (Eds.): ``Arbeitstagung Bonn 2013. In Memory of Friedrich Hirzebruch", Progr. Math. 319, Birkhäuser 2016, 289--305. http://iitp.ru/https://dx.doi.org/10.1007/978-3-319-43648-7_10
Panyushev D., Weight posets associated with gradings of simple Lie algebras, Weyl groups, and arrangements of hyperplanes, J. Algebraic Combinatorics, 44, no. 2 (2016), 325--344. http://dx.doi.org/10.1007/s10801-016-0671-0
Panyushev D., Normalisers of abelian ideals of Borel subalgebras and Z-gradings of a simple Lie algebra, J. Lie Theory, 26 (2016), 659-672. http://www.heldermann.de/JLT/JLT26/JLT263/jlt26027.htm
Panyushev D., Minimal inversion complete sets and maximal abelian ideals, J. Algebra, 445 (2016), 163-180. http://dx.doi.org/10.1016/j.jalgebra.2015.08.016

2015

Panyushev D., Antichains in weight posets associated with gradings of simple Lie algebras, Math. Zeitschrift, 281, no.3-4 (2015), 1191-1214. http://link.springer.com/article/10.1007/s00209-015-1527-3
Panyushev D., The Dynkin index and sl2-subalgebras of simple Lie algebras, J. Algebra, 430 (2015), 15-25. http://dx.doi.org/10.1016/j.jalgebra.2015.01.033

2014

Panyushev D., Abelian ideals of a Borel subalgebra and root systems, J. European Math. Soc., 16, no.12 (2014), 2693-2708. http://dx.doi.org/10.4171/JEMS/496
Panyushev D., Yakimova O.S., On maximal commutative subalgebras of Poisson algebras associated with involutions of semisimple Lie algebras, Bull. Sci. Math., 138, no.6 (2014), 705-720. http://dx.doi.org/10.1016/j.bulsci.2013.11.004
Panyushev D., Wide subalgebras of semisimple Lie algebras, Algebras and Representation Theory, 17, no.3 (2014), 931-944. http://www.springerlink.com/openurl.asp?genre=article&id=doi:10.1007/s10468-013-9425-z

2013

Panyushev D., Commuting involutions of Lie algebras, commuting varieties, and simple Jordan algebras, Algebra and Number Theory, 7, no.6 (2013), 1505-1534. http://dx.doi.org/10.2140/ant.2013.7.1505
Panyushev D., Yakimova O.S., Parabolic contractions of semisimple Lie algebras and their invariants, Selecta Math. (New Series), 19, no.3 (2013), 699-717. http://www.springerlink.com/openurl.asp?genre=article&id=doi:10.1007/s00029-013-0122-x
Panyushev D., Commuting involutions and degenerations of isotropy representations, Transformation Groups, 8, no.2 (2013), 507-537. http://dx.doi.org/10.1007/s00031-013-9224-y

2012

Panyushev D., Yakimova O.S., On a remarkable contraction of semisimple Lie algebras, Ann. Inst. Fourier, 62, no.6 (2012), 2053-2068. http://dx.doi.org/10.5802/aif.2742
Panyushev D., Two covering polynomials of a finite poset, with applications to root systems and ad-nilpotent ideals, Journal of Combinatorics, 3 (2012), 63-89. http://dx.doi.org/10.4310/JOC.2012.v3.n1.a3
Panyushev D., Quotients by actions of the derived group of a maximal unipotent subgroup, Pacific Journal of Mathematics, 256 (2012), 381-405. http://dx.doi.org/10.2140/pjm.2012.256.381
Panyushev D., Invariant theory of little adjoint modules, J. Lie Theory, 22 (2012), 803-816.
Panyushev D., Invariants of a maximal unipotent subgroup and equidimensionality, Bulletin des sciences mathématiques 136 (2012), 149-161. http://dx.doi.org/10.1016/j.bulsci.2011.11.006

2011

Panyushev D., Abelian ideals of a Borel subalgebra and subsets of the Dynkin diagram, J. Algebra, 344 (2011), 197-204. http://dx.doi.org/10.1016/j.jalgebra.2011.07.012
Panyushev D., Fredman’s reciprocity, invariants of abelian groups, and the permanent of the Cayley table, J. Algebraic Combin., 33 (2011), 111-125. http://www.springerlink.com/openurl.asp?genre=article&id=doi:10.1007/s10801-010-0236-6

2010

Panyushev D., E.B.Vinberg, The work of Vladimir Morozov on Lie algebras, Transformation Groups, 15 (2010), 1001-1013. http://iitp.ru/ http://www.springerlink.com/openurl.asp?genre=article&id=doi:10.1007/s00031-010-9097-2
Panyushev D., On divisible weighted Dynkin diagrams and reachable elements, Transformation Groups, 15 (2010), 983-999. http://www.springerlink.com/openurl.asp?genre=article&id=doi:10.1007/s00031-010-9098-1
Panyushev D., Generalised Kostka-Foulkes polynomials and cohomology of line bundles on homogeneous vector bundles, Selecta Math. (New Ser)., 16 (2010), 315–342. http://iitp.ru/ http://www.springerlink.com/openurl.asp?genre=article&id=doi:10.1007/s00029-010-0022-2
Panyushev D., Actions of the derived group of a maximal unipotent subgroup on $G$-varieties, Intern. Math. Res. Notices 2010, no. 4 (2010), 674-700.

2009

Panyushev D., Properties of weight posets for weight multiplicity free representations, Moscow Math. J. , 9, no. 4 (2009), 867--883.
Panyushev D., On the Dynkin index of a principal sl(2)-subalgebra, Adv. Math., 221, no.4 (2009), 1115-1121.
Panyushev D., Periodic automorphisms of Takiff algebras, contractions, and θ-groups, Transformation Groups, 14 , no.2 (2009), 463-482.
Panyushev D., On orbits of antichains of positive roots, Europ. J. Combinatorics, 30, no.2 (2009), 586-594.

2008

Panyushev D., Adjoint vector fields and differential operators on representation spaces, Bull. London Math. Soc., 40, no.6 (2008), 1045-1064.
Панюшев Д.И., О.С.Якимова, PRV-формула для разложения тензорных произведений и ее приложения, Функц. анализ и его прилож., 42, № 1 (2008), 53–62.
Panyushev D., Yakimova O.S., The argument shift method and maximal commutative subalgebras of Poisson algebras, Math. Res. Letters, 15 (2008), 239-249.
Panyushev D., Two results on centralisers of nilpotent elements, J. Pure Applied Algebra 212 (2008), 774-779.

2007

Panyushev D., Yakimova O.S., Symmetric pairs and associated commuting varieties, Math. Proc. Cambr. Phil. Soc. 143 (2007), 307-321.
Panyushev D., Premet A., Yakimova O., On symmetric invariants of centralisers in reductive Lie algebras, J. Algebra, 313 (2007), 343-391.
Panyushev D., On the coadjoint representation of Z2-contractions of reductive Lie algebras, Adv. Math., 213 (2007), 380-404.
Panyushev D., Semi-direct products of Lie algebras, their invariants and representations, Publ. RIMS 43, no.4 (2007), 1199-1257.

2006

Panyushev D., Commutative subalgebras and sphericity in Z2-graded Lie algebras, Bull. London Math. Soc., 38, Part 5 (2006), 753-763.
Panyushev D., Yakimova O.S., The index of representations associated with stabilisers, J. Algebra, 302 (2006), 280-304.
Panyushev D., The poset of positive roots and its relatives, J. Alg. Combinatorics 23 (2006), 79-101.
Panyushev D., Normalizers of ad-nilpotent ideals, Europ. J. Combinatorics 27 (2006), 153-178.

2005

Panyushev D., Ideals of Heisenberg type and minimax elements of affine Weyl groups, in: Amer. Math. Soc. Transl., Series 2. "Lie Groups and Invariant Theory" (E.B.Vinberg, Ed.) 213 (2005), 191-213.
Panyushev D., An extension of Rais’ theorem and seaweed subalgebras of simple Lie algebras, Annales Inst. Fourier 55 (2005), no. 3, 693-715.
Panyushev D., G.Röhrle, On spherical ideals of Borel subalgebras, Archiv der Math. 84 (2005), 225-232.
Panyushev D., On Invariant Theory of θ-groups, J. Algebra 283 (2005), 655-670.

2004

Panyushev D., On reachable elements and the boundary of nilpotent orbits in simple Lie algebras, Bull. Sci. Math. 128 (2004), 859-870.
Panyushev D., Long Abelian ideals, Adv. Math. 186 (2004), 307-316.
Panyushev D., Weight multiplicity free representations, $frak g$-endomorphism algebras, and Dynkin polynomials, J. London Math. Soc. 69, Part 2 (2004), 273-290.
Panyushev D., Regions in the dominant chamber and nilpotent orbits, Bull. Sci. Math. 128 (2004), 1-6.
Panyushev D., Short antichains in root systems, semi-Catalan arrangements, and B-stable subspaces, Europ. J. Combinatorics 25 (2004), 93-112.
Panyushev D., AD-nilpotent ideals of a Borel subalgebra: generators and duality, J. Algebra 274 (2004), 822-846.
Панюшев Д.И., О неприводимости коммутаторных многообразий, связанных с инволюциями простых алгебр Ли, Функц. Анализ и его прилож. т. 38, № 1 (2004), 47–55.

2003

Panyushev D., Some amazing properties of spherical nilpotent orbits, Math. Zeitschrift, 245 (2003), 557–580.
Panyushev D., Abelian ideals of a Borel subalgebra and long positive roots, Intern. Math. Res. Notices, no. 35 (2003), 1889-1913.
Panyushev D., The index of a Lie algebra, the centraliser of a nilpotent element, and the normaliser of the centraliser, Math. Proc. Cambridge Phil. Soc. 134 (2003), 41-59.

2002

Ахиезер Д.Н., Панюшев Д.И., Multiplicities in the branching rules and the complexity of homogeneous spaces, Moscow Mathematical Journal 2 (2002), 17-33.
Panyushev D., On covariants of reductive algebraic groups, Indagationes Math. 13 (2002), 125-129.

2001

Panyushev D., Inductive formulas for the index of seaweed Lie algebras, Moscow Math. J. 1 (2001), 221-241.
Panyushev D., G.Röhrle, Spherical orbits and abelian ideals, Adv. in Math. 159 (2001), 229-246.
Panyushev D., Isotropy representations, eigenvalues of a Casimir element, and commutative Lie subalgebras, J. London Math. Soc. 64 (2001), 61-80.
Panyushev D., The exterior algebra and `Spin’ of an orthogonal $frak g$-module, Transformation Groups 6(2001), 371-396.
Panyushev D., Nilpotent pairs, dual pairs, and sheets, J. Algebra 240 (2001), 635-664.

2000

Panyushev D., Nilpotent pairs in semisimple Lie algebras and their characteristics, Intern. Math. Res. Notices, no. 1 (2000), 1-21.

1999

Panyushev D., Complexity and rank of actions in invariant theory, J. Math. Sci. (New York) 95 (1999), 1925-1985.
Panyushev D., On spherical nilpotent orbits and beyond, Annales Institut Fourier 49 (1999), 1453-1476.
Panyushev D., Vinberg E.B., An infinitesimal characterization of the complexity of homogeneous spaces, Transformation Groups 4 (1999), 97-101.
Panyushev D., Parabolic subgroups with Abelian unipotent radical as a testing site for Invariant Theory, Can. J. Math. 51(3) (1999), 616-635.
Panyushev D., Actions of "nilpotent tori" on $G$-varieties, Indagationes Math. 10(4) (1999), 565-579.
Panyushev D., On actions of a maximal torus on orbits of highest weight vectors, J. of Algebra 212 (1999), 683-702.
Panyushev D., On the conormal bundle of a $G$-stable subvariety, Manuscripta Math. 99 (1999), 185-202.

1997

Panyushev D., On deformation Method in Invariant Theory, Annales Institut Fourier 47 (1997), 985-1012.
Panyushev D., Cones of highest weight vectors, weight polytopes, and Lusztig’s $q$-analog, Transformation Groups 2 (1997), 91-115.

1996

Панюшев Д.И., О двойных конусах и разложении тензорных произведений, Успехи Матем. Наук, т.51, № 2 (1996), 171–172.

1995

Panyushev D., Reductive group actions on affine varieties and their doubling, Annales Institut Fourier 45 (1995), 929–950.
Panyushev D., Good properties of algebras of invariants and defect of linear representations, Journal of Lie Theory 5 (1995), 81-99.
Panyushev D., On homogeneous spaces of rank one, Indagationes Math. 6 (1995), 315-323.
Panyushev D., A restriction theorem and the Poincare series for $U$-invariants, Math. Annalen 301 (1995), 655–675.

1994

Gurevich D., Panyushev D., On Poisson pairs associated to modified $R$-matrices, Duke Math. J. 73 (1994), 249–255.
Панюшев Д.И., Кратности весов некоторых представлений и выпуклые многогранники, Функц. анализ и его прилож., т. 28, № 4 (1994), 88–90.
Panyushev D., Complexity and nilpotent orbits, Manuscripta Math. 83 (1994), 223–237.
Panyushev D., The Jacobian modules of a Lie algebra and geometry of commuting varieties, Compositio Math. 94 (1994), 181-199.

1993

Панюшев Д.И., О полупростых группах, допускающих конечное корегулярное расширение, Функц. анализ и его прилож., т.27, № 3 (1993), с.82–84.
Panyushev D., Complexity and rank of double cones and tensor product decompositions, Comment. Math. Helvetici 68(1993), 455-468.

1992

Панюшев Д.И., Разрешение особенностей аффинных нормальных квазиоднородных SL(2)-многообразий, В сб.: “Арифметика и геометрия многообразий”, с.115–132. Самара, 1992.
Panyushev D., Complexity of quasiaffine homogeneous varieties, t-decompositions and affine homogeneous spaces of complexity 1, in: Vinberg, E.B., (Ed.) “Lie groups, their discrete subgroups and Invariant Theory” (Adv. Sov. math., vol.8, pp.151–166) Providence: AMS 1992.
Panyushev D., Affine quasihomogeneous SL(2)-varieties: Hilbert function and blow-ups, in: Vinberg, E.B., (Ed.) “Lie groups, their discrete subgroups and Invariant Theory” (Adv. Sov. math., vol.8, pp.131–149) Providence: AMS 1992.

1991

Панюшев Д.И., Канонический модуль аффинного нормального квазиоднородного SL(2)-многообразия, Матем. сборник, т.182, № 8 (1991), с.1211–1221.
Панюшев Д.И., Рациональность особенностей и горенштейновость нильпотентных орбит, Функц. анализ и его прилож., т.25, № 3 (1991), с.76–78.

1990

Panyushev D., Complexity and rank of homogeneous spaces, Geometriae Dedicata 34(1990), 249–269.

1989

Панюшев Д.И., О действиях аддитивной группы на An. В сб.: “Арифметика и геометрия многообразий”, с.105–114. Куйбышев, 1989.
Панюшев Д.И., Канонический модуль аффинного нормального квазиоднородного SL(2)-многообразия. Международная конференция по алгебре. Тезисы сообщений (алгебраическая геометрия), с.46. Новосибирск, 1989.
Панюшев Д.И., Сложность и ранг однородных пространств и представление коизотропии, Доклады АН СССР, т.307, № 2 (1989), с.276–279.

1988

Панюшев Д.И., Действие группы SL(2) без трехмерных орбит на факториальных многообразиях. В сб.: “Вопросы теории групп и гомологической алгебры” , с.4–9. Ярославль, 1988.
Панюшев Д.И., Разрешение особенностей аффинных нормальных квазиоднородных SL(2)-многообразий, Функц. анализ и его прилож., т. 22, № 4 (1988), с.94–95.
Панюшев Д.И., Строение канонического модуля и горенштейновость для некоторых квазиоднородных многообразий, Матем. сборник, т.137, № 1 (1988), с.76–89.

1987

Панюшев Д.И., Горенштейновы многообразия примитивных векторов. Тезисы сообщений 19-ой Всесоюзной алгебраической конференции, ч. 2, с.218. Львов, 1987.
Панюшев Д.И., Орбиты наибольшей размерности разрешимых подгрупп редуктивных линейных групп и редукция для U-инвариатнов, Матем. сборник, т.132, № 3 (1987), с.371– 382.

1985

Панюшев Д.И., К вопросу о гипотезе Стейнберга, Функц. анализ и его прилож., т.19, № 2 (1985), с.84.
Панюшев Д.И., Регулярные элементы в пространствах линейных представлений, II, Изв. АН СССР. Серия матем. т.49, № 5 (1985), с.979–985.

1984

Панюшев Д.И., Регулярные элементы в пространствах линейных представлений редуктивных алгебраических групп, Изв. АН СССР. Серия матем. т.48, № 2 (1984), с. 411–419.
Панюшев Д.И., Тхабисимов Д.К., Усиков Д.А., Н.Г.Чеботарев, Математические основы построения систем инвариантных признаков в задаче распознавания образов. В сб.: "Математические методы исследования природных ресурсов Земли из космоса". Москва ``Наука"", 1984, с.11-22.

1983

Панюшев Д.И., Об изоморфизмах между пространствами орбит, Вестник Моск. Университета (математика, механика) 1983, № 5, c.22–25.
Панюшев Д.И., Дифференциальный критерий регулярности для некоторых линейных представлений. Тезисы сообщений 17-ой Всесоюзной алгебраической конференции, ч. 1, с.144--145. Минск, 1983.
Панюшев Д.И., Полупростые группы автоморфизмов четырехмерного аффинного пространства, Изв. АН СССР. Серия матем. т. 47, № 4 (1983), с.881–894.

1982

Панюшев Д.И., Классификация четырехмерных антикоммутативных алгебр с нетривиальной группой автоморфизмов, В сб.: “Вопросы теории групп и гомологической алгебры ”, с.98–106. Ярославль, 1982.
Панюшев Д.И., Использование автокорреляционнных функций при построении полных систем инвариантов в задачах распознавания изображений, ИКИ АН СССР. Препринт № 632, Москва, 1982 (13 стр.).
Панюшев Д.И., О пространствах орбит конечных и связных линейных групп, Изв. АН СССР, Сер. матем. т.46, № 1 (1982), 95–99.